Product Review
For the temporary relief of minor aches and pains.
- Active Ingredient: Aspirin 81mg. per tablet
- Compare to the active ingredient in Bayer Children's Aspirin
- Temporary relief of minor aches, pains and headaches. To reduce fever associated with colds, sore throats, teething
- 36 Tabs per Boxe Pack of 12 Toatal 432 Tabs.
- Exp. Date 03/2016 or Later